# SDR A6WA200640354

- Difficulty date: September 25, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3094334
- Condition: Malfunctioned
- Location: Trim Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM 1 AND 2 DISENGAGED INFLIGHT DURING MANUAL TRIM ACTUATIONS.  REMOVED AND REPLACED CAPT TRIM DISCONNECT SWITCH AFTER TESTING IAW AWAC SUPPLEMENT NR 05-029.  WORK PERFORMED IAW CRJ AMM 27-4, OPS CHECK GOOD.  (M)
